Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 83, NWS Milwaukee, WI

November 4, 2011

NWS Milwaukee, WI issued this small craft advisory at Nov 4, 2011, 3:48 PM CDT. It took effect at Nov 5, 2011, 3:41 AM CDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2011, 3:48 PM CDT (20:48 UTC)
In effect from
Nov 5, 2011, 3:41 AM CDT
Expired
Nov 7, 2011, 3:00 AM CST
In force
48 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WHUS73 KMKX 042048
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT FRI NOV 4 2011

...INCREASING WINDS AND WAVES SATURDAY AFTERNOON...

.LOW PRESSURE DEVELOPING IN THE PLAINS WILL SHIFT NORTHWARD INTO
THE EASTERN DAKOTAS ON SATURDAY...AND INTO SOUTHWEST ONTARIO ON
SUNDAY. THE STRENGTHENING PRESSURE GRADIENT OVER THE WESTERN
GREAT LAKES REGION WILL BRING INCREASING WINDS TO LAKE MICHIGAN ON
SATURDAY. IN ADDITION...PERSISTENT SOUTHEAST WINDS WILL ALLOW FOR
HIGH WAVES TO BUILD INTO THE NEARSHORE AREAS BY SATURDAY AFTERNOON.

LMZ643-644-050500-
/O.NEW.KMKX.SC.Y.0083.111105T1800Z-111107T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
348 PM CDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM CDT SATURDAY TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT SATURDAY
TO 6 PM CST SUNDAY. 

* WINDS: 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON SATURDAY
  AFTERNOON. WINDS 15 TO 25 KNOTS SATURDAY EVENING THROUGH SUNDAY
  AFTERNOON...WITH GUSTS TO 30 KNOTS ON SUNDAY.

* WAVES: 3 TO 6 FEET SATURDAY AFTERNOON...BUILDING TO 4 TO 7 FEET
  SATURDAY NIGHT AND SUNDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-050500-
/O.NEW.KMKX.SC.Y.0083.111105T2100Z-111107T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 PM CDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM CDT SATURDAY TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM CDT SATURDAY
TO 6 PM CST SUNDAY. 

* WINDS: 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON SATURDAY
  AFTERNOON. WINDS 15 TO 25 KNOTS SATURDAY EVENING THROUGH SUNDAY
  AFTERNOON...WITH GUSTS TO 30 KNOTS ON SUNDAY.

* WAVES: 3 TO 6 FEET SATURDAY AFTERNOON...BUILDING TO 4 TO 7 FEET
  SATURDAY NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
WWW.WEATHER.GOV/MKX
10 follow-up statements
644 
WHUS73 KMKX 050219
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 PM CDT FRI NOV 4 2011

...BREEZY SOUTHERLY WINDS AND HIGH WAVES THIS WEEKEND...

.STRONG LOW PRESSURE WILL DEVELOP OVER THE GREAT PLAINS TONIGHT
AND SATURDAY AND SHIFT NORTHWARD INTO SOUTHERN CANADA BY SUNDAY. THE
STRENGTHENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES REGION
WILL BRING INCREASING WINDS TO LAKE MICHIGAN BY SATURDAY. IN
ADDITION...PERSISTENT SOUTHERLY WINDS WILL ALLOW FOR HIGH WAVES
TO BUILD INTO THE NEARSHORE AREAS BY SATURDAY AFTERNOON. THE
BREEZY WINDS AND HIGH WAVES WILL LAST THROUGH SUNDAY.

LMZ643-644-051030-
/O.CON.KMKX.SC.Y.0083.111105T1800Z-111107T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
919 PM CDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT SATURDAY
TO 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT SATURDAY
TO 6 PM CST SUNDAY. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON
  SATURDAY AFTERNOON. SOUTH WINDS 15 TO 25 KNOTS SATURDAY EVENING
  THROUGH SUNDAY AFTERNOON...WITH GUSTS TO 30 KNOTS ON SUNDAY.

* WAVES: 3 TO 6 FEET SATURDAY AFTERNOON...BUILDING TO 4 TO 7 
  FEET SATURDAY NIGHT AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-051030-
/O.CON.KMKX.SC.Y.0083.111105T2100Z-111107T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
919 PM CDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM CDT SATURDAY
TO 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM CDT SATURDAY
TO 6 PM CST SUNDAY. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON
  SATURDAY AFTERNOON. SOUTH WINDS 15 TO 25 KNOTS SATURDAY EVENING
  THROUGH SUNDAY AFTERNOON...WITH GUSTS TO 30 KNOTS ON SUNDAY.

* WAVES: 3 TO 6 FEET SATURDAY AFTERNOON...BUILDING TO 4 TO 7 
  FEET SATURDAY NIGHT AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
353 
WHUS73 KMKX 050841
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CDT SAT NOV 5 2011

...BRISK SOUTH WINDS AND HIGH WAVES EXPECTED THIS WEEKEND...

.STRONG LOW PRESSURE WILL DEVELOP OVER THE NORTHERN GREAT PLAINS
TODAY...AND SHIFT NORTHEAST INTO SOUTHERN CANADA BY MIDDAY SUNDAY.
THE STRENGTHENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES
REGION WILL BRING BRISK SOUTH WINDS TO THE WESTERN SHORE OF LAKE
MICHIGAN DURING THIS TIME. 

IN ADDITION...THESE WINDS WILL ALLOW FOR HIGH WAVES TO BUILD INTO
THE NEARSHORE WATERS. THE BRISK WINDS AND HIGH WAVES WILL LAST
THROUGH SUNDAY EVENING.

LMZ643-644-051645-
/O.EXT.KMKX.SC.Y.0083.111105T0841Z-111107T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
341 AM CDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS TODAY INTO SUNDAY EVENING...WITH
  GUSTS UP TO 30 KNOTS SUNDAY. WINDS WEAKENING LATER SUNDAY
  EVENING. 

* WAVES: BUILDING TO 3 TO 6 FEET TODAY...THEN BUILDING TO 4 TO 7
  FEET TONIGHT AND SUNDAY. WAVES 3 TO 5 FEET SUNDAY EVENING
  BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-051645-
/O.EXT.KMKX.SC.Y.0083.111105T0841Z-111107T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS TODAY INTO SUNDAY EVENING...WITH
  GUSTS UP TO 30 KNOTS SUNDAY. WINDS WEAKENING LATER SUNDAY
  EVENING. 

* WAVES: BUILDING TO 3 TO 6 FEET TODAY...THEN BUILDING TO 4 TO 7
  FEET TONIGHT AND SUNDAY. WAVES 3 TO 5 FEET SUNDAY EVENING BEFORE
  SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
811 
WHUS73 KMKX 051436
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 AM CDT SAT NOV 5 2011

...BRISK SOUTH WINDS AND HIGH WAVES THIS WEEKEND...

.STRONG LOW PRESSURE DEVELOPING IN THE NORTHERN GREAT PLAINS
WILL SHIFT NORTHEAST INTO SOUTHERN CANADA BY MIDDAY SUNDAY.
THE STRENGTHENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES
REGION WILL BRING BRISK SOUTH WINDS TO THE WESTERN SHORE OF LAKE
MICHIGAN DURING THIS TIME.

IN ADDITION...THESE WINDS WILL ALLOW FOR HIGH WAVES TO BUILD INTO
THE NEARSHORE WATERS. THE BRISK WINDS AND HIGH WAVES WILL LAST
THROUGH SUNDAY EVENING.

LMZ643>646-052245-
/O.CON.KMKX.SC.Y.0083.000000T0000Z-111107T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
936 AM CDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS ON
  SUNDAY. WINDS DIMINISHING LATER SUNDAY EVENING.

* WAVES: 3 TO 6 FEET TODAY...BUILDING TO 4 TO 7 FEET TONIGHT AND
  SUNDAY. WAVES 3 TO 5 FEET SUNDAY EVENING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
990 
WHUS73 KMKX 052033
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT SAT NOV 5 2011

...BRISK SOUTH WINDS AND HIGH WAVES THROUGH SUNDAY EVENING...

.STRONG LOW PRESSURE DEVELOPING IN THE NORTHERN PLAINS WILL SHIFT
NORTHEAST INTO SOUTHERN CANADA BY MIDDAY SUNDAY. THE STRENGTHENING
PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES REGION WILL BRING
BRISK SOUTH WINDS TO THE WESTERN SHORE OF LAKE MICHIGAN DURING
THIS TIME.

IN ADDITION...THESE WINDS WILL ALLOW FOR HIGH WAVES TO BUILD INTO
THE NEARSHORE WATERS. THE BRISK WINDS AND HIGH WAVES WILL LAST
THROUGH SUNDAY EVENING.

LMZ643>646-060445-
/O.CON.KMKX.SC.Y.0083.000000T0000Z-111107T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 PM CDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS ON 
  SUNDAY. WINDS DIMINISHING LATER SUNDAY EVENING. 

* WAVES: 3 TO 6 FEET BUILDING TO 4 TO 7 FEET TONIGHT AND SUNDAY.
  WAVES 3 TO 5 FEET SUNDAY EVENING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
449 
WHUS73 KMKX 060140
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
840 PM CDT SAT NOV 5 2011

...BRISK SOUTH WINDS AND HIGH WAVES THROUGH SUNDAY EVENING...

.STRONG LOW PRESSURE DEVELOPING IN THE NORTHERN PLAINS WILL MOVE
NORTH TO NEAR LAKE WINNIPEG CANADA BY MIDDAY SUNDAY. THE
STRENGTHENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES
REGION WILL CONTINUE THE BRISK SOUTH WINDS ACROSS LAKE MICHIGAN.

AS THE LOW MOVES TOWARDS HUDSON BAY...A TRAILING COLD FRONT WILL
PUSH ACROSS THE LAKE MICHIGAN AREA SUNDAY EVENING.

LMZ643>646-061030-
/O.CON.KMKX.SC.Y.0083.000000T0000Z-111107T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
840 PM CDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS ON
  SUNDAY. WINDS BECOMING SOUTHWEST AND DIMINISHING LATER SUNDAY
  EVENING.

* WAVES: 3 TO 6 FEET BUILDING TO 4 TO 7 FEET SUNDAY. WAVES 3 TO 5
  FEET SUNDAY EVENING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
885 
WHUS73 KMKX 060919
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 AM CST SUN NOV 6 2011

...BRISK SOUTH WINDS AND HIGH WAVES THROUGH LATE TONIGHT...

.STRONG LOW PRESSURE DEVELOPING IN THE NORTHERN PLAINS WILL MOVE
NORTH TO NEAR LAKE WINNIPEG CANADA BY MIDDAY TODAY. THE
STRENGTHENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES
REGION WILL CONTINUE THE BRISK SOUTH WINDS ACROSS LAKE MICHIGAN.

AS THE LOW MOVES TOWARDS HUDSON BAY...A TRAILING COLD FRONT WILL
PUSH ACROSS THE LAKE MICHIGAN AREA THIS EVENING. WINDS WILL
DIMINISH THIS EVENING...BUT WAVES WILL REMAIN HIGH UNTIL AFTER
MIDNIGHT. 

LMZ643>646-061630-
/O.EXT.KMKX.SC.Y.0083.000000T0000Z-111107T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
319 AM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST MONDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. WINDS
  BECOMING SOUTHWEST AND DIMINISHING LATER THIS EVENING.

* WAVES: 4 TO 8 FEET TODAY...WITH HIGHEST WAVES TOWARD SHEBOYGAN. WAVES
  DIMINISHING UNDER 4 FEET BY LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN
242 
WHUS73 KMKX 061534
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CST SUN NOV 6 2011

...BRISK SOUTH WINDS AND HIGH WAVES THROUGH LATE TONIGHT...

.DEEP LOW PRESSURE NEAR LAKE WINNIPEG CANADA IS CAUSING A STRONG
PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES REGION. BRISK
SOUTH WINDS WILL CONTINUE ACROSS LAKE MICHIGAN THROUGH THIS
AFTERNOON.

AS THE LOW MOVES TOWARDS HUDSON BAY...A TRAILING COLD FRONT WILL
PUSH ACROSS THE LAKE MICHIGAN AREA THIS EVENING. WINDS WILL
DIMINISH THIS EVENING...BUT WAVES WILL REMAIN HIGH UNTIL AFTER
MIDNIGHT.

LMZ643>646-062345-
/O.CON.KMKX.SC.Y.0083.000000T0000Z-111107T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
934 AM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. WINDS
  BECOMING SOUTHWEST AND DIMINISHING TO 10 TO 20 KNOTS THIS
  EVENING.

* WAVES: 4 TO 8 FEET TODAY...WITH HIGHEST WAVES TOWARD SHEBOYGAN.
  WAVES SUBSIDING TO UNDER 4 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
832 
WHUS73 KMKX 062143
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CST SUN NOV 6 2011

...BRISK SOUTH WINDS DIMINISHING...BUT HIGH WAVES THROUGH LATE
TONIGHT...

.DEEP LOW PRESSURE OVER MANITOBA CANADA WILL LIFT NORTHEAST
TONIGHT AND HIGH PRESSURE OVER THE PLAINS WILL WEDGE INTO SOUTHERN
LAKE MICHIGAN TOWARD MONDAY MORNING. BRISK SOUTH WINDS WILL
DIMINISH THIS EVENING...BUT WAVES WILL REMAIN HIGH UNTIL AFTER
MIDNIGHT.

LMZ643>646-070300-
/O.CON.KMKX.SC.Y.0083.000000T0000Z-111107T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS THROUGH
  EARLY EVENING. WINDS BECOMING SOUTHWEST AND DIMINISHING TO 10
  TO 20 KNOTS LATER THIS EVENING.

* WAVES: 4 TO 8 FEET TODAY...WITH HIGHEST WAVES TOWARD 
  SHEBOYGAN. WAVES SUBSIDING TO UNDER 4 FEET BY LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
252 
WHUS73 KMKX 070319
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 PM CST SUN NOV 6 2011

...BRISK SOUTH WINDS DIMINISHING...BUT HIGH WAVES THROUGH LATE
TONIGHT...

.BREEZY SOUTH WINDS WILL DECREASE TONIGHT AS DEEP LOW PRESSURE
MOVES AWAY ACROSS NORTHERN ONTARIO CANADA AND HIGH PRESSURE OVER
THE CENTRAL PLAINS EXTENDS INTO SOUTHERN WISCONSIN AND LAKE
MICHIGAN. THE SMALL CRAFT ADVISORY WILL CONTINUE INTO THE
EARLY MORNING HOURS ON MONDAY DUE TO LINGERING HIGH WAVES. 

LMZ643>646-070900-
/O.CON.KMKX.SC.Y.0083.000000T0000Z-111107T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
919 PM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS
  LATER THIS EVENING.

* WAVES: 3 TO 6 FEET THIS EVENING WITH HIGHEST WAVES TOWARD
  SHEBOYGAN. WAVES SUBSIDING TO UNDER 4 FEET DURING THE EARLY
  MORNING HOURS ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
815 
WHUS73 KMKX 070854
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 AM CST MON NOV 7 2011

LMZ643>646-071000-
/O.EXP.KMKX.SC.Y.0083.000000T0000Z-111107T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
254 AM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS
MORNING. 

WINDS ARE ABOUT 10 KNOTS OR LESS AND WAVES HAVE FALLEN BELOW 4
FEET AND SHOULD CONTINUE TO SUBSIDE THIS MORNING.

$$

WWW.WEATHER.GOV/MKX

CRAVEN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 3:41 PM CDT, 7 minutes earlier.

Area forecast discussion, Nov 4, 3:41 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT FRI NOV 4 2011

.TONIGHT AND SATURDAY...CONFIDENCE IS HIGH.

HIGH PRESSURE CENTERED OVER THE EASTERN GREAT LAKES REGION...AND LOW
PRESSURE DEVELOPING IN THE PLAINS WILL BRING AN INCREASING PRESSURE
GRADIENT TO SOUTHERN WISCONSIN OVERNIGHT THROUGH SATURDAY. WITH ONLY
SOME SCATTERED CIRRUS CLOUDS OVERHEAD THIS EVENING...TEMPS WILL DROP
OFF QUICKLY AROUND SUNSET...DOWN TO AROUND FREEZING. AS WINDS ALOFT
GRADUALLY INCREASE...TEMPS SHOULD HOLD STEADY AND ACTUALLY WARM
TOWARD SAT MORNING.

SCATTERED HIGH CLOUDS WILL BECOME MORE BROKEN BY SAT AFTERNOON. WARM
AIR ADVECTION AND MOSTLY SUNNY SKIES SHOULD ALLOW TEMPS TO GET INTO
THE UPPER 50S OVER PARTS OF SOUTH CENTRAL WI...BUT ONSHORE FLOW
SHOULD KEEP TEMPS ALONG THE LAKE IN THE LOWER 50S. WINDS WILL
INCREASE THROUGH THE DAY...WITH POTENTIAL GUSTS OVER 20 KNOTS IN THE
AFTERNOON.

.SHORT TERM...SATURDAY NIGHT THROUGH MONDAY.

AMPLIFIED RIDGING THE OVER CENTRAL U.S.WILL HINDER MOISTURE RETURN
FROM THE GULF AS IT SLOWLY SHIFTS TO THE EAST...WITH THE FIRST IN A
SERIES OF POTENT WESTERN WAVES LIFTING NORTHEAST FROM THE FOUR
CORNERS REGION...CROSSING THE CENTRAL PLAINS SATURDAY
NIGHT...REACHING NORTH DAKOTA SUNDAY MORNING AND LAKE WINNIPEG
SUNDAY EVENING.

SATURDAY NIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.

QUIET SATURDAY NIGHT...WITH EARLY LOWS BETWEEN 03Z AND 06Z...THEN
STEADY TEMPERATURES IN SPITE OF MODERATE INVERSION SETTING UP WITH
INCREASING LOW-LEVEL JET CRANKING UP THE WARM AIR ADVECTION.
TURBULENT MIXING...WITH 30-35 KT WINDS DOWN TO 950 MB...AND
TIGHTENING SURFACE GRADIENT LEADS TO INCREASING SURFACE WINDS
OVERNIGHT THAT WILL HELP HOLD READINGS UP.

SUNDAY AND SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

IT WILL BE BREEZY SUNDAY...WITH WIND ADVISORY CONDITIONS POSSIBLE
SUNDAY IF STRONGER GFS WINDS...ABOUT 10 KNOTS HIGHER AT 925-850 MB
AND LASTING FOR A LONGER PERIOD DURING THE DAY THAN OTHER
MODELS...PAN OUT.

LESS CHANCE OF PRECIPITATION SUNDAY AFTERNOON BASED ON SLOWER SPEED
OF LOWER-LEVEL MOISTURE RETURN AHEAD OF TRAILING OCCLUDED/COLD FRONT
CROSSING REGION AS SURFACE LOW MOVES INTO WESTERN ONTARIO. HOWEVER
THE SOUTHEAST CORNER OF WISCONSIN WILL SEE AN INTERACTION OF
FRONTOGENETIC FORCING WITH THIS MOISTURE BEFORE THE BOUNDARY SAGS
SOUTHEAST OUT OF THE STATE...BUT NO MORE THAN A SLIGHT CHANCE
WARRANTED FOR SUNDAY NIGHT. WITH BOUNDARY SLOW TO EXIT...WILL SEE A
SHARP GRADIENT OF LOW TEMPERATURES FROM NORTHWEST TO SOUTHEAST
ACROSS THE FORECAST AREA.

MONDAY...FORECAST CONFIDENCE MEDIUM.

NARROW RIDGE OF HIGH PRESSURE LAYS ACROSS THE REGION...WITH GFS AND
ECMWF STALLING SURFACE BOUNDARY CLOSER TO THE WI/IL BORDER THAN
OTHER MODELS...AND THE ECMWF 850 MB BAROCLINIC ZONE ALSO CLOSE TO
THE BORDER ALLOWING LIGHT PCPN TO EDGE BACK INTO THE FAR SOUTH AS
EARLY AS MONDAY AFTERNOON WITH ISENTROPIC LIFT ON DEVELOPING
SOUTHERLY FLOW AHEAD OF NEXT LOW LIFTING OUT OF THE SOUTHERN PLAINS.
WILL LEAVE DRY FOR NOW...BUT NEEDS TO BE WATCHED AS NAM AND GFS MAY
HAVE PUSHED 850 FRONT TOO FAR SOUTH. TEMPERATURES SHOULD REACH LOWER
TO MID 50S EVERYWHERE WITH WESTERLY WINDS ACROSS THE CWA THROUGH THE
DAY...BECOMING LIGHT AND TURNING SOUTHEAST LATE IN THE
AFTERNOON

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY. FORECAST CONFIDENCE MEDIUM.

RAIN WILL OVERSPREAD SOUTHERN WISCONSIN MONDAY NIGHT WITH STRONG
FRONTOGENETIC FORCING ALONG BAROCLINIC ZONE AND TUESDAY WITH STRONG
ISENTROPIC ADIABATIC OMEGA AS 850 MB LOW DEEPENS AS IT LIFTS
NORTHEAST FROM THE PANHANDLE REGION. RAIN CHANCES CONTINUE INTO
WEDNESDAY AS LOW LIFTS ACROSS SOUTHERN WISCONSIN. TIMING DIFFERS AS
TO HOW FAST SURFACE LOW AND 500 MB TROUGH LIFT OUT...SO A BLENDED
SOLUTION KEEPS A CHANCE IN THE EAST AND A SLIGHT CHANCE WEST
WEDNESDAY NIGHT...WITH A POSSIBILITY OF SNOW MIXING IN...AND A
SLIGHT CHANCE EAST THURSDAY THOUGH THAT WILL BE EARLY IN THE DAY.
DRY FOR THURSDAY NIGHT AND FRIDAY. NOT A HUGE DIURNAL SPREAD IN
TEMPERATURES AFTER A WARM TUESDAY UNTIL LOW PASSES...THEN BELOW
NORMAL FOR THURSDAY AND FRIDAY.

&&

.AVIATION/00Z TAFS/...HIGH PRESSURE WILL PROVIDE MOSTLY CLEAR SKIES
THROUGH TONIGHT AND SATURDAY MORNING. WINDS BEGIN TO INCREASE
TONIGHT AS LOW PRESSURE BEGINS TO DEVELOP OUT OVER THE PLAINS.
THOUGH WINDS AT THE SURFACE WILL LIKELY REMAIN LIGHT TONIGHT...WINDS
ABOVE AN INVERSION AT 1KFT COULD INCREASE TO 20-30KTS. NOT ENOUGH TO
HIGHLIGHT LOW LEVEL WIND SHEAR IN THE TAF...BUT SHOULD BE NOTED.

INCREASING SURFACE WINDS SATURDAY...ESPECIALLY IN THE AFTERNOON. LOW
LEVEL WIND SHEAR EXPECTED SAT NIGHT.

&&

.MARINE...INCREASING PRESSURE GRADIENT WITH LOW PRESSURE DEVELOPING
IN THE PLAINS AND SHIFTING INTO THE EASTERN DAKOTAS SATURDAY NIGHT
AND SUNDAY. PERSISTENT SOUTHEAST WINDS WILL ALLOW FOR WAVES TO BUILD
INTO THE 3 TO 6 FOOT RANGE SAT AFTERNOON...AND WIND GUSTS OVER 20
KNOTS ARE EXPECTED BY LATE SAT AFTERNOON. THEREFORE...SMALL CRAFT
ADVY IN EFFECT FROM 18Z SATURDAY NORTH OF MILWAUKEE AND FROM 21Z
SOUTH OF MILWAUKEE. END TIME IS AT 00Z MON...BUT MAY NEED TO BE
EXTENDED OR SHORTENED DEPENDING ON HOW QUICKLY THE WINDS AND WAVES
DIMINISH.

NEXT CONCERN WILL BE THE EXPECTED SMALL CRAFT ADVISORY CONDITIONS
FOR SATURDAY THROUGH SUNDAY NIGHT DUE TO A BRISK SOUTHERLY WIND
ASSOCIATED WITH A STRONG LOW PRESSURE SYSTEM PASSING BY TO OUR WEST.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 PM CDT SATURDAY TO 6 PM CST SUNDAY
     FOR LMZ645-646.

     SMALL CRAFT ADVISORY FROM 1 PM CDT SATURDAY TO 6 PM CST SUNDAY
     FOR LMZ643-644.

&&

TONIGHT/SATURDAY AND AVIATION/MARINE...MRC
SATURDAY NIGHT THROUGH FRIDAY...REM
Hazardous weather outlook, Nov 4, 3:28 AM CDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CDT FRI NOV 4 2011

WIZ046-047-051-052-056>060-062>072-050830-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
328 AM CDT FRI NOV 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED FOR THE NEXT SEVEN DAYS.

LMZ643>646-050830-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 AM CDT FRI NOV 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 8 AM FOR AREAS SOUTH OF
NORTH POINT LIGHT HOUSE. WAVES REMAIN ELEVATED FROM THE PERSISTENT
NORTHEAST WINDS THAT HAVE RECENTLY DIMINISHED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BRISK SOUTHERLY WINDS WILL LIKELY REACH SMALL CRAFT
ADVISORY LEVELS SATURDAY THROUGH SUNDAY EVENING...AS STRONG LOW
PRESSURE MOVES NORTHEAST FROM THE CENTRAL PLAINS INTO ONTARIO
CANADA. THE WINDS WILL RESULT IN BUILDING WAVES AS WELL.

DAVIS

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.